# SDR SIMA200218408

- Difficulty date: June 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND RIGHT WINDSHIELD CUT OUT STRUCTURE HAS 25 CORRODED HOLES.  REMOVED CORROSION BY REAMING BOLT HOLES.  FABRICATED FREEZE PLUGS.  REPAIR DONE IAW EMB GST 2022/02, ITEM 9 AND STANDARD SRM PRACTICES.  (M)
